# SDR YENA201704060247

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 44,618 hours, 15,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008210
- Condition: Failed
- Location: Emergency Lights
- Part time: 44,625 hours, 15,489 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE DEPARTURE CHECKLIST FOUND EMERGENCY LIGHTS INOPERATIVE AT THE OVERWING EXIT ROWS, & SEATS.  REMOVED & REPLACED THE ESPU & BATTERY AT 13WL & 12WL.
